# SDR 9626269618

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- System (JASC): 5540 · Rudder Structure
- Part: Angle
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK, FOUND RIGHT ANGLE AT RUDDER FRONT SPAR CORRODED.  REPAIRED PER EA 99-099971.
